MathSciNet Relay Station
MathSciNet bibliographic data
MR1812737 (2002a:82094) 82C40 (76P05)
Toscani, Giuseppe One-dimensional kinetic models of granular flows. M2AN Math. Model. Numer. Anal. 34 (2000), no. 6, 1277–1291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement